Volume 25, Issue 2 (1-2007)                   jame 2007, 25(2): 1-10 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

G. Mirjalily, H. Hossieni, and A. Sheikhi. Optimum Local Decision Rules in a Distributed Detection System with Dependent Observations. jame. 2007; 25 (2) :1-10
URL: http://jame.iut.ac.ir/article-1-388-en.html
Abstract:   (5137 Views)
The theory of distributed detection is receiving a lot of attention. A common assumption used in previous studies is the conditional independence of the observations. In this paper, the optimization of local decision rules for distributed detection networks with correlated observations is considered. We focus on presenting the detection theory for parallel distributed detection networks with fixed fusion rules to develop a numeric algorithm based on Neyman-Pearson criterion. Simulation results are presented to demonstrate the efficiency and convergence properties of the algorithm.
Full-Text [PDF 408 kb]   (1048 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25 | Published: 2007/01/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Journal of Advanced Materials in Engineering (Esteghlal)

Designed & Developed by : Yektaweb